# SDR 20001204SH017

- Difficulty date: November 11, 2000
- Submitted: December 4, 2000
- Operation: Air carrier
- Aircraft: N189LJ
- Make and model: Lear 60LEAR
- Aircraft serial: 189
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Fire Bottle
- Part number: 501200
- Part serial: 990048
- Condition: Broken
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRE BOTTLE WAS ACCIDENTALLY DISCHARGED AND TOP CAME COMPLETELY OFF OF THE BOTTLE.  BOTTLE APPEARS TO BE INCORRECTLY WELDED AT MANUFACTURING.  THIS UNIT IS PART OF PATTS INC STC OF SUNDSTRAND T-20G-10C3 APU INSTALLATION.  (X)
